# SDR ABXA9800915

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45894
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 4455X16518
- Condition: Failed
- Location: Lt Mlg
- Component: Thompson
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF AND DURING LANDING GEAR UPLATCH CHECK, LEFT GEAR INDICATED UNSAFE.  RECYCLED GEAR, SAME RESULTS.  FOUND LEFT TIRE RETREAD  DISBONDED AND INTERFERRING WITH DOOR UPLATCH SYSTEM.  REPLACED WHEEL/TIRE ASSY, OPS CHECKED GOOD.
